On the approximation of solutions of compact operator equations

Ioannis K. Argyros

Resumen


We approximate in isolated solution of a compact operator equations using the solutions of a family of collectively compact operator equations.

Palabras clave


ollectively compact; Banach space; quadratic operator

Texto completo:

PDF

Referencias


Anselone, P. M., Collectively Compact Operator Approximation Theory, Prentice-Hall, Englewood Cliffs, N. J., 1971.

Argyros, I. K., Quadratic equations and applications to Chandrase- khar's and related equations., Bull. Austral. Math Soc., Vol. 32 (1985) 275-292.

_____. On a contraction theorem and applications. Proceedings of Symposium in Pure Math., A.M.S., Vol. 45, 1(1986), 51-53.

Atkinson, K. E., The numerical evaluation of fixed points for completely continuous operators. SIAM J. Num. Anal. 10(1973), 799-807.

Halmos, P., Finite dimensional vector spaces. D. Van. Nostrand. 1958.

Kelly , C. T. , Approximation of solutions of some quadratic integral equations in Transport theory, J. Integ. Eq. 4, (1982), 221-237.

Krasnoleskii, M. A., Topological Methods in the theory of Nonlinear integral equations, McMillan, N. Y., 1964.

Moore, R. H., Approximation to Nonlinear operator equations and Newton's method. Numer. Math. 12 (1968), 23-29.

Rall , L.B., Computational solutions of nonlinear operator equations, Pergamon Press, 1978.




DOI: http://dx.doi.org/10.22199/S07160917.1988.0014.00002

Enlaces refback

  • No hay ningún enlace refback.